Please use this identifier to cite or link to this item:

Title: Lower and upper solutions for a fully nonlinear beam equation
Authors: Santos, Ana Isabel
Minhós, Feliz M.
Gyulov, Thiomir
Editors: Lakshmikantham, V.
Bona, J.
Keywords: Fourth order boundary value problem
lower and upper solutions
Nagumo-type condition
A priori estimate
degree theory
Issue Date: Jul-2009
Publisher: Elsevier
Citation: Nonlinear Anal., 71, 1-2, (2009), 281-292.
Abstract: In this paper the two point fourth order boundary value problem is considered u^{(iv)}=f(t,u,u',u'',u'''), 0<t<1, u(0)=u'(1)=u''(0)=u'''(1)=0, where is a continuous function satisfying a Nagumo-type condition. We prove the existence of a solution lying between lower and upper solutions using an a priori estimation, lower and upper solutions method and degree theory. The same arguments can be used, with adequate modifications, for any type of two-point boundary value problem, including all derivatives until order three, with the second and the third derivatives given in different end-points. An application to the extended Fisher-Kolmogorov problem will be obtained.
ISSN: 0362-546X
Type: article
Appears in Collections:MAT - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica
CIMA - Publicações - Artigos em Revistas Internacionais Com Arbitragem Científica

Files in This Item:

File Description SizeFormat
4OrdLowerUpper(FM+TG+AIS)NonlAnal2009.pdf510.05 kBAdobe PDFView/OpenRestrict Access. You can Request a copy!
FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpaceOrkut
Formato BibTex mendeley Endnote Logotipo do DeGóis 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Dspace Dspace
DSpace Software, version 1.6.2 Copyright © 2002-2008 MIT and Hewlett-Packard - Feedback
UEvora B-On Curriculum DeGois